pretendworld_ (pretendworld_) wrote in vaginapagina,
pretendworld_
pretendworld_
vaginapagina

pelvic pain

I've got my monthlies and some pain unlike anything I've ever had before.




I got my period on the 23rd of December - approximately 10 days after I was due. I was taking Yasmin up until August of this year and my periods since have been fairly normal. I started taking Yasmin again on the evening of the 25th as my period had basically disappeared. I took my second pill last night and today I am experiencing some pretty awful pelvic pain. I also had some bleeding again yesterday and the tiniest bit today. I felt quite nauseaous this morning for a couple of hours after I got up but it seemed to go away on it's own. I feel sick again and have this pain which is somewhat similar to menstrual pain, but pain meds aren't helping.
I am a bit of a hypochondriac so I'm just wondering; is this a result of starting the pill too soon? (should I have waited until ALL bleeding, however insignificant has ceased?) I'm concerned that I have ovarian cysts or something?

Thanks VP, hopefully someone knows what this could be?



EDIT: Thanks for the replies everyone. The pain sort of died down after more pain meds...but I am making an appointment to see my GP to make sure I get it sorted out.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments